uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on orthogonality and stable embeddedness
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic. (Matematisk logik)
2005 (English)In: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 70, no 4, 1359-1364 p.Article in journal (Refereed) Published
Abstract [en]

Orthogonality between two stably embedded definable sets is preserved under the addition of constants.

Place, publisher, year, edition, pages
2005. Vol. 70, no 4, 1359-1364 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-77562OAI: oai:DiVA.org:uu-77562DiVA: diva2:105474
Available from: 2006-04-18 Created: 2006-04-18 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.jstor.org/stable/27588428

Authority records BETA

Djordjevic, Marko

Search in DiVA

By author/editor
Djordjevic, Marko
By organisation
Mathematical Logic
In the same journal
Journal of Symbolic Logic (JSL)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 560 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf